# SDR 1140311144

- Difficulty date: January 14, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N144CF
- Make and model: Agusta A109E
- Aircraft serial: 11144
- Aircraft time: 184 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: 109072924119
- Part serial: 1155
- Condition: Inoperative
- Location: Nr 2 Hyd Sys
- Part time: 12 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING PATIENT FLIGHT, NR 2 MAIN HYDRAULICS PRESSURE QUICKLY FELL INTO THE CAUTION RANGE.  IN ANTICIPATION OF TOTAL LOSS NR 2 SYSTEM.  I SLOWED BELOW VIE, EXTENDED GEAR ( 3 GREEN) CONTINUING TO SLOW TO 90 KNOTS.  DECLARED AN EMERGENCY, MADE AN UNEVENTFUL PRECAUTIONARY LANDING.  SLOW TO VIE, EXTEND LANDING GEAR, LANDED AT NEAREST AIRPORT.
